Нелокальные эллиптические задачи с параметром

А.Л. Скубачевский

Matematiceskij sbornik (1984)

  • Volume: 163, Issue: 2, page 201-210
  • ISSN: 0368-8666

How to cite


Скубачевский, А.Л.. "Нелокальные эллиптические задачи с параметром." Matematiceskij sbornik 163.2 (1984): 201-210. <http://eudml.org/doc/71483>.

author = {Скубачевский, А.Л.},
journal = {Matematiceskij sbornik},
keywords = {nonlocal elliptic problems; large parameter; existence},
language = {rus},
number = {2},
pages = {201-210},
publisher = {Tipogr. Lissnera i Sobko},
title = {Нелокальные эллиптические задачи с параметром},
url = {http://eudml.org/doc/71483},
volume = {163},
year = {1984},

AU - Скубачевский, А.Л.
TI - Нелокальные эллиптические задачи с параметром
JO - Matematiceskij sbornik
PY - 1984
PB - Tipogr. Lissnera i Sobko
VL - 163
IS - 2
SP - 201
EP - 210
LA - rus
KW - nonlocal elliptic problems; large parameter; existence
UR - http://eudml.org/doc/71483
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.